# SDR VJ970256

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 39165351
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PACK COVER CAME LOOSE FROM GALLEY DOOR.  COVER REINSTALLED IAW MM 25-60.
